# SDR ASOA20140920283

- Difficulty date: September 20, 2014
- Submitted: September 21, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 35,892 hours, 27,505 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14541210001
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STRINGER 6R CRACKED AT FRAME 13.  MAINTENANCE R & R STRINGER 6R AT FRAME 13 IAW SRM 51-40-02 AND RESTORED ORIGINAL FINISH TO AREA IAW CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
